# SDR DALA2024022302560

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 97,432 hours, 25,418 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:601. CORRECTIVE ACTION: SECURED SCREW OPS NRML OK FOR SVC
